ISSN

2231-3915 (Online)
2231-3907 (Print)


Author(s): Jyoti Prakash, Shweta Manan, Virender Singh

Email(s): mananshweta882@gmail.com

DOI: 10.5958/2231-3915.2016.00019.5   

Address: Jyoti Prakash, Shweta Manan*, Virender Singh
Department of Mathematics and Statistics, Himachal Pradesh University, Shimla – 171005 (India)
*Corresponding Author

Published In:   Volume - 6,      Issue - 2,     Year - 2016


ABSTRACT:
Condition for characterizing nonoscillatory motions, which may be neutral or unstable, for multicomponent convection is derived. It is analytically proved that the principle of the exchange of stabilities, in multicomponent convection, is valid in the regime (R_1 s)/(2t_1^2 p^4 )+ (R_2 s)/(2t_2^2 p^4 )+?(R_(n-1) s)/(2t_(n-1)^2 p^4 )=1, where R_1,R_2,...,R_(n-1) are the Rayleigh numbers for the (n-1) concentration components and s is the Prandtl number and t_1,t_2,…?,t?_(n-1) are the Lewis numbers for the (n-1) concentration components respectively. When the complement of this sufficient condition holds good, oscillatory motions of neutral or growing amplitude can exist, and thus it is important to derive upper bounds for the complex growth rate of such motions when atleast one of the bounding surfaces is rigid so that exact solutions of the problem in closed form are not obtainable. Thus as a second problem bounds for the growth rates are also obtained. It is further proved that these results are uniformly valid for all combinations of rigid and dynamically free boundaries.


Cite this article:
Jyoti Prakash, Shweta Manan, Virender Singh. Linear Stability Analysis of Multicomponent convection. Int. J. Tech. 2016; 6(2): 118-122. doi: 10.5958/2231-3915.2016.00019.5


Recomonded Articles:

Author(s): Jyoti Prakash, Virender Singh, Shweta Manan

DOI: 10.5958/2231-3915.2016.00018.3         Access: Open Access Read More

Author(s): Jyoti Prakash, Pankaj Kumar, Shweta Manan

DOI: 10.5958/2231-3915.2016.00015.8         Access: Open Access Read More

Author(s): Jyoti Prakash, Shweta Manan, Virender Singh

DOI: 10.5958/2231-3915.2016.00019.5         Access: Open Access Read More

Author(s): Veena Sharma, Abhilasha, Urvashi Gupta

DOI: 10.5958/2231-3915.2016.00040.7         Access: Open Access Read More

Author(s): Ajaib S. Banyal, Kamal Singh

DOI: 10.5958/2231-3915.2016.00041.9         Access: Open Access Read More

Author(s): Jyoti Prakash, Sanjay Kumar Gupta, Renu Bala, Kanu Vaid

DOI:         Access: Open Access Read More

Author(s): Joginder Singh Dhiman, Nivedita Sharma

DOI:         Access: Open Access Read More

Author(s): Jyoti Prakash*, Virender Singh, Shweta Manan, Vinod Kumar**

DOI:         Access: Open Access Read More

Author(s): Jyoti Prakash, Shweta Manan, Virender Singh

DOI:         Access: Open Access Read More

Author(s): Jyoti Prakash, Kanu Vaid, Renu Bala

DOI:         Access: Open Access Read More

Author(s): Kamal Singh, Ajaib S. Banyal

DOI:         Access: Open Access Read More

International Journal of Technology (IJT) is an international, peer-reviewed journal, research journal aiming at promoting and publishing original high quality research in all disciplines of engineering sciences and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2231-3915 


Recent Articles




Tags